×

Found 6,026 Documents (Results 1–100)

100
MathJax

On singularity structure of minimax solution to Dirichlet problem for eikonal type equation with discontinuous curvature of boundary of boundary set. (Russian. English summary) Zbl 07501562

Ufim. Mat. Zh. 13, No. 3, 129-154 (2021); translation in Ufa Math. J. 13, No. 3, 126-151 (2021).
PDF BibTeX XML Cite
Full Text: DOI MNR

Mandelpinski necklaces in the parameter planes of rational maps. (English) Zbl 07458409

Devaney, Robert L. (ed.) et al., Topological dynamics and topological data analysis. IWCTA 2018. Selected papers based on the presentations at the international workshop and conference on topology & applications, Kochi, India, December 9–11, 2018. Singapore: Springer. Springer Proc. Math. Stat. 350, 95-119 (2021).
MSC:  37F10 30D05
PDF BibTeX XML Cite
Full Text: DOI

Direct integration for multi-leg amplitudes: tips, tricks, and when they fail. (English) Zbl 07458364

Bluemlein, Johannes (ed.) et al., Anti-differentiation and the calculation of Feynman amplitudes. Selected papers based on the presentations at the conference, Zeuthen, Germany, October 2020. Cham: Springer. Texts Monogr. Symb. Comput., 107-123 (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Olivier’s theorem: ideal convergence, algebrability and Borel classification. (English) Zbl 07420224

PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software